default search action
"Lower Bound for the Maximal Number of Facets of a 0/1 Polytope."
Dimitris Gatzouras, Apostolos Giannopoulos, Nikolaos Markoulakis (2005)
- Dimitris Gatzouras, Apostolos Giannopoulos, Nikolaos Markoulakis:
Lower Bound for the Maximal Number of Facets of a 0/1 Polytope. Discret. Comput. Geom. 34(2): 331-349 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.